# SDR CALA2025091508891

- Difficulty date: September 9, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 64,274 hours, 19,455 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N405060
- Part serial: 0505
- Condition: Tripped
- Location: Te Flaps
- Part time: 53,935 hours, 1,628,200 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON APPROACH. FLAPS STUCK BETWEEN 15/20. RAN QRH.  WHEN FLAPS WERE SET TO 20, FLAPS STOPPED MOVING HYDRAULICALLY BETWEEN 15 & 20 DEGREES & HAD A TE DISAGREE MESSAGE. FLAPS HAD TO BE MOVED TO 20 IN ALT MODE FOR LANDING IAW QRH.  REF FIM 27-51 TASK 808.  PERFORMED FSEU BITE PROCEDURE, FOUND MSG 305 ON FSEU 1 & MSG 327 ON FSEU 2 INSPECTED TE FLAP OVER TORQUE INDICATORS ON ALL FLAP TRANSMISSIONS IAW FIM 27-51 FAULT TREE 808. FOUND OVER TORQUE INDICATORS TRIPPED ON LT & RT OTBD FLAP, OTBD TRANSMISSIONS. THESE INDICATORS WERE ALSO FOUND TRIPPED ON AUG 02 AT SFO FOR SAME WRITE UP.  ACFT HAS HISTORY FOR FLAP ISSUES.  REMOVED LT WING TRANSMISSION FOR OTBD TE FLAP IAW AMM 27-51-17-024-001.  LT SIDE X DIMENSION IS 11 7/8",   ACCOMPD RII REQUIREMENTS FOR PREINSTALL IAW GMM 09-25-05.  INSTALLED LT FLAP NR 1 XMISSION.   PERFORMED BITE TEST OF FSEU 1 & 2  IAW FIM 27-51 TASK 808 BITE TEST GOOD, NO EXISTING FAULTS NOTED.
